Open Access

On a class of finite-dimensional perturbations of dissipative Volterra operators


Full Text

Coming Soon.





Article Information

TitleOn a class of finite-dimensional perturbations of dissipative Volterra operators
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 65-72
MathSciNet MR2130939
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

E. I. Olefir and A. A. Tarasenko, On a class of finite-dimensional perturbations of dissipative Volterra operators, Methods Funct. Anal. Topology 11 (2005), no. 1, 65-72.


BibTex

@article {MFAT286,
    AUTHOR = {Olefir, E. I. and Tarasenko, A. A.},
     TITLE = {On a class of finite-dimensional perturbations of dissipative Volterra operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {65-72},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=286},
}


All Issues